Počet záznamů: 1

Spectrum of the Metric Operator of a Simple PT-Symmetric Model

  1. 1.
    0365875 - UJF-V 2013 RIV US eng J - Článek v odborném periodiku
    Železný, Jakub
    Spectrum of the Metric Operator of a Simple PT-Symmetric Model.
    International Journal of Theoretical Physics. Roč. 50, č. 4 (2011), s. 1012-1018 ISSN 0020-7748.
    [International Conference on Pseudo-Hermitian Hamiltonians in Quantum Physics. Hangzhou, 21.06.2010-24.06.2010]
    Výzkumný záměr: CEZ:AV0Z10480505
    Klíčová slova: QUANTUM-MECHANICS
    Kód oboru RIV: BE - Teoretická fyzika
    Impakt faktor: 0.845, rok: 2011

    In papers (Krejiciriik D. et al.: J. Phys. A: Math. Gen.: 39(32), 10143-10153 (2006); Krejiciriik D., Tater M.: J. Phys. A: Math. Theor. 41(24), 244 (2008)) a new very simple P I-symmetric model was introduced and closed formula for the metric operator was found. We use an alternative integral form of this metric operator to study the spectrum of the metric.
    Trvalý link: http://hdl.handle.net/11104/0201018